MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941838400
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent moved on balloon occurred.The target lesion was located in the mildly tortuous mid circumflex artery.A 4.00 x 38mm synergy xd drug-eluting stent (des) was advanced to treat the lesion.However, during the procedure, the device failed to cross the lesion, and the physician noticed that the stent appeared to be partially detached from the balloon.The stent was carefully removed back into the guide and withdrawn.The procedure was completed with another synergy xd des.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: synergy xd mr us 4.00 x 38 mm stent delivery system (sds); catheter was returned for analysis; the following attributes were examined: stent: examination of the crimped stent via scope found evidence of damage with stent struts from the mid to distal stent region lifted and pulled distally over the tip.The undamaged crimped stent od (outer diameter) was measured within max crimped stent profile measurement specification.Balloon: the balloon cones were reviewed via scope, and no issues were noted.The balloon wings were tightly wrapped and evenly folded.The balloon had not been subjected to positive pressure.Tip profile: a visual and microscopic examination of the bumper tip no issues.Hypotube profile: a visual and tactile examination of the hypotube shaft found multiple kinks along several locations of the hypotube shaft.Shaft polymer extrusion profile: a visual and tactile examination of the outer and mid-shaft section and a visual examination of the inner lumen found no issues.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15788635
Report Number2124215-2022-46730
Device Sequence Number5578707
Product Code NIQ
UDI-Device Identifier08714729981176
UDI-Public08714729981176
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2024
Device Model NumberH7493941838400
Device Lot Number0029125090
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/31/2022
Supplement Date Received by Manufacturer12/09/2022
Initial Report FDA Received Date11/14/2022
Supplement Report FDA Received Date12/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown